| Catalog Number |
221716 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while using bd bbl¿ trypticase¿ soy broth contamination was observed.There was no patient impact.The following was rpeorted by the initial reporter: according to the customer's report, recently, in smear tests using the broth, a small amount of g+r or g-r are indistinctly observed.Today, a gram staining was performed with centrifugal sedimentation from several unused tubes, and g-r was observed.The bacteria was found in the lower part of the tubes.No bacteria was found in the upper part.The customer suspects environmental bacteria.Occurred with 5 plates.
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H6: investigation summary: the batch history record review for batch 3005708 was satisfactory per internal procedures.Formulation, filling, and autoclaving processes were within specifications.In process checks were performed at the designated intervals.Those checks confirmed that the caps were tightened to the validated specifications per internal procedure.Qc inspection and testing was satisfactory at time of release.As part of the release criteria for this product, the bhr is reviewed to confirm the following: the total elapsed time between end of formulation and start of the autoclave cycle was within the specified limits.All autoclave parameters conformed to the validated cycle parameters for this product.The minimum f0 for this product was met.The complaint history was reviewed, and no other complaints have been taken on this batch.Retention samples from batch 3005708 (10 tubes) were available for inspection.No cap, tube, or media defects were observed in 10/10 retention samples.All retentions tubes had the expected appearance for this product of light to medium light yellow, trace hazy to clear.For investigation, two retention tubes went into incubation.One tube was placed in 20-25-degree celsius incubation and one tube was placed in 33-37-degrees celsius incubation.At the end of a seven-day incubation period no microbial growth was observed in 2/2 incubated retention tubes.No photos or returns were received to assist with the investigation.This complaint cannot be confirmed.Bd will continue to trend complaints for contamination/appearance and non-viable defects.
Event or Problem Description
Event or Problem Description
It was reported while using bd bbl¿ trypticase¿ soy broth, a plate was contaminated.There was no report of patient impact.
Additional Manufacturer Narrative
The following fields have been updated: b5.It was reported while using bd bbl¿ trypticase¿ soy broth, a plate was contaminated.There was no report of patient impact.This supplemental mdr is being submitted as part of a retrospective review of records dating (b)(6) 2023¿2025, under capa 11910483.